Skip to Content

Vyvanse - what about overly talking?

Responses (2)

Anonymous 1 Jan 2013

Hello,

Seek emergency medical attention or call the Poison Help line at 1-800-222-1222. An overdose of Vyvanse can be fatal.

Overdose symptoms may include restlessness, tremor, muscle twitches, rapid breathing, confusion, hallucinations, panic, aggressiveness, muscle pain or tenderness, muscle weakness, fever or flu symptoms, and dark colored urine. These symptoms may be followed by depression and tiredness. Other overdose symptoms include nausea, vomiting, diarrhea, stomach pain, uneven heartbeats, feeling light-headed, fainting, seizure (convulsions), or coma.

https://www.drugs.com/vyvanse.html

Take care,

masso.=

Anonymous 1 Jan 2013

Hello martmom1030. This is a common, normal side effect to taking Vyvance. The longer a person is taking the drug, the less this symptom meaning it does ease up and often disappears altogether. Regards pledge

martmom1030 2 Jan 2013

thank you

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Vyvanse side effect help?

Posted 5 May 2010 2 answers

Are cold hands a side effect of vyvanse?

Posted 5 Apr 2012 1 answer

Switch to Vyvanse?

Posted 27 Mar 2015 1 answer